Log In Sign Up

Depo and spotting


Forum: Birth Control

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Birth Control LinkBack Topic Tools Search this Topic Display Modes
  #1  
January 7th, 2011, 12:03 PM
MindyRambo's Avatar Super Mommy
Join Date: Dec 2010
Location: Quebec, Canada
Posts: 801
Hi Ladies,

I started Depo in August. Got the shot the 1st day of AF as recommended. It stopped AF cold. Got my 2nd shot in November. Still hadn't gotten any spotting or anything... (I know that's pretty normal for some)

Anyway, this week, for some reason, there is super dark brown blood (sorry TMI)

Should I be worried about anything? Thanks so much.
Reply With Quote
  #2  
January 7th, 2011, 01:54 PM
Platinum Supermommy
Join Date: Oct 2006
Location: Auburn, IN
Posts: 8,546
Send a message via AIM to way2gomom Send a message via Yahoo to way2gomom Send a message via Skype™ to way2gomom
It's totally normal to have this kind of reaction. I was on depo for exactly one year, and one month I started having bleeding like that... it ended up lasting 6 weeks. It was terrible, and I had to take iron supplements just to stay healthy. I ended up having to go back in and have my next shot a few weeks early, and that still didn't stop the bleeding. They ended up giving me another med to take before it finally stopped. I quit the shot after that, and it took just under a year for my fertility to return.
__________________
Joanna
wife, mother, blogger, support group leader, perpetually behind on laundry



blog: justjoanna.com | twitter: way2gomom | facebook | pinterest: way2gomom
Reply With Quote
  #3  
January 7th, 2011, 02:45 PM
ShawnaCAN's Avatar Platinum Supermommy
Join Date: Aug 2006
Location: Alberta, Canada
Posts: 11,397
Depo is a very aggressive shot and hits the reproductive system hard. No AF, constant AF, random spotting are all considered normal side effects of the drug.

Did you receive a Patient Information Sheet at the time of your last injection? It should include a list of all the health warnings and side effects.
__________________
Reply With Quote
  #4  
January 8th, 2011, 05:25 AM
MindyRambo's Avatar Super Mommy
Join Date: Dec 2010
Location: Quebec, Canada
Posts: 801
Thanks girls,

I received the list of side effects and read them. I guess I just didn't think anything of it because this didn't happen the last time I was on depo a few years ago.

I appreciate the responses... Maybe I should think about something else... Seems like I have cramps regularly, not severe, but still cramps... The first few months I was so freaked out I bought 2 pregnancy tests, I just had a feeling I was pregnant, and how would I know without AF? I was scared that if I did get pregnant somehow, that the medicine still in my system might hurt the baby..
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 09:14 PM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0